# SDR DALA2022090605935

- Difficulty date: September 3, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737
- Aircraft serial: 39823
- Aircraft time: 19,143 hours, 13,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8802823) DURING INSPECTION FOUND AFT GALLEY LH EMERG BATTERY PACK FAILED RECHARGING. REPLACED AFT GALLEY LH EMERG BATTERY PACK IAW DELTA 737 AMM GENERAL PRACTICES 33-51-06.
